# SDR SWAA2015111346044

- Difficulty date: October 29, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 61,347 hours, 48,851 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM, WEB CORRODED AT BS 887+10, NEAR CTR LIGHTENING HOLE.  REPAIRED WEB IAW EA.
